# SDR K3HA980074

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 079123
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT TRACK MISSING LENS COVER AND BULB BURNED OUT.  REPLACED BULB (P/N 3071BPEGPL) (S/N NSN) AND RED LENS COVER ON EMERGENCY PATH LIGHT STRIP PER MM 33-50-01.  OPS CHECK GOOD.
